# SDR UPS96421725

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1000/1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK INTERIOR:  BETWEEN BS 1000 AND BS 1265 RBL 33 SEAT TRACK CORRODED/CRACKED.  CORROSION  CRACKS EXCEEDING AND ALLOWABLE LIMITS I.A.W. SRM 53-10-01.  REPLACED SEAT TRACK I.A.W. SRM 53-10-05 FIG.34.
